# SDR AWXA200501498

- Difficulty date: December 10, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 26,134 hours, 9,963 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2951
- Condition: Inoperative
- Location: Emergency Light
- Part time: 17,680 hours, 6,784 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EEL - DURING INSPECTION DISCOVERED, THE AFT EMERGENCY LIGHT POWER SUPPLY INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY LIGHT POWER SUPPLY IAW AMERICA WEST AIRLINES TASK CARD R1C33303.  OPERATIONAL CHECKS WERE GOOD.  VENDOR DID NOT CONFIRM FAULT. REPLACED S1, KEY SWITCH AND FOIL. REPAIRED AND TESTED IAW CMM 33-51-12 REV. 2.
